# SDR CAL950576

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Ties
- Condition: Cracked
- Location: Bs 685
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN EACH OF THE STRINGER TIES AT STRINGERS 5R, 2L, 3L, AND 4L, STATION 685.  THE STRINGER TIES WERE REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
